Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Joshua Cruz, Graduate Student

Joshua Cruz

I am a graduate student of Les Saper. For my thesis, I have been calculating L2 cohomology groups of incomplete metrics coming from singular complex varieties. This work is an interesting example of the interplay between analysis and topology.

I have done work in several other fields as well, including mathematical neuroscience, applied sheaf theory, and applied topology more broadly.

Please note: Joshua has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  274G Physics
Email Address: send me a message

Office Hours:

Help Room Hours: Monday 6-8pm in Carr 132

BSWashington State University2013
Research Interests:

Current projects: Some Results on Max Intersection-Complete Codes, Decomposing Vineyards with Sheaf Theory

I am a student of Les Saper, with broad interests in algebraic topology and complex geometry. I am also interested in many other fields of mathematics, including geometric analysis, functional analysis, representation theory, stochastic analysis, and applied topology, especially persistent homology.


Applied Topology • Probability theory and stochastic processes • Sheaf theory • Topology

Recent Publications

  1. Cruz, J; Giusti, C; Itskov, V; Kronholm, B, On Open and Closed Convex Codes, Discrete & Computational Geometry, vol. 61 no. 2 (March, 2019), pp. 247-270, Springer Science and Business Media LLC [doi]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320